Scale-free networks from self-organization.

File Description SizeFormat 
wwalkcondmat3.pdfAccepted version1.19 MBAdobe PDFDownload
Title: Scale-free networks from self-organization.
Author(s): Evans, TS
Saramäki, JP
Item Type: Journal Article
Content Version: Accepted version
Publication Date: 1-Aug-2005
Citation: Phys Rev E Stat Nonlin Soft Matter Phys Vol.( 72 ) No.( 2 Pt 2 ) pp 026138 -
Publisher Link:
ISSN: 1539-3755
Start Page: 026138
Copyright Statement: ©2005 The American Physical Society
Volume: 72
Appears in Collections:Theoretical Physics

Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons